Mathematical Logic Quarterly 47 (4):441-446 (2001)

We find an explicit basis for all admissible rules of the modal logic S4. Our basis consists of an infinite sequence of rules which have compact and simple, readable form and depend on increasing set of variables. This gives a basis for all quasi-identities valid in the free modal algebra ℱS4 of countable rank
Keywords Basis for admissible rules  Free algebra  Kripke model  Admissible rule  Inference rule  Modal logic
Categories (categorize this paper)
DOI 10.1002/1521-3870(200111)47:4
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 69,114
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

KD is Nullary.Philippe Balbiani & Çiğdem Gencer - 2017 - Journal of Applied Non-Classical Logics 27 (3-4):196-205.
Independent Bases of Admissible Rules.Emil Jerábek - 2008 - Logic Journal of the IGPL 16 (3):249-267.
Linear Temporal Logic with Until and Next, Logical Consecutions.V. Rybakov - 2008 - Annals of Pure and Applied Logic 155 (1):32-45.

View all 9 citations / Add more citations

Similar books and articles

Canonical Rules.Emil Jeřábek - 2009 - Journal of Symbolic Logic 74 (4):1171 - 1205.
On the Rules of Intermediate Logics.Rosalie Iemhoff - 2006 - Archive for Mathematical Logic 45 (5):581-599.
Metalogic of Intuitionistic Propositional Calculus.Alex Citkin - 2010 - Notre Dame Journal of Formal Logic 51 (4):485-502.
Intermediate Logics and Visser's Rules.Rosalie Iemhoff - 2005 - Notre Dame Journal of Formal Logic 46 (1):65-81.
Complexity of Admissible Rules.Emil Jeřábek - 2007 - Archive for Mathematical Logic 46 (2):73-92.
Logical Consecutions in Discrete Linear Temporal Logic.V. V. Rybakov - 2005 - Journal of Symbolic Logic 70 (4):1137 - 1149.


Added to PP index

Total views
25 ( #453,223 of 2,499,072 )

Recent downloads (6 months)
1 ( #419,059 of 2,499,072 )

How can I increase my downloads?


My notes